# SDR AALA201902039007

- Difficulty date: February 1, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 54,056 hours, 22,070 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50203
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING #2 SLAT LEADING EDGE NOSE SKIN CRACKED AT THE LOWER ACTUATOR RIB FITTING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
